American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF

[2] David Benko and András Kroó. A Weierstrass-type theorem for homogeneous polynomials. Trans. Amer. Math. Soc. 361 (2009) 1645-1665. MR 2457412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Genevra Neumann. Valence of complex-valued planar harmonic functions. Trans. Amer. Math. Soc. 357 (2005) 3133-3167. MR 2135739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Igor E. Pritsker. Products of polynomials in uniform norms. Trans. Amer. Math. Soc. 353 (2001) 3971-3993. MR 1837216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Fryntov. Extremal properties of Green functions and A. Weitsman's conjecture . Trans. Amer. Math. Soc. 345 (1994) 511-525. MR 1181183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Terry R. McConnell. A conformal inequality related to the conditional gauge theorem . Trans. Amer. Math. Soc. 318 (1990) 721-733. MR 957083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Josip Globevnik. Zero integrals on circles and characterizations of harmonic and analytic functions . Trans. Amer. Math. Soc. 317 (1990) 313-330. MR 958892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christopher J. Bishop. Approximating continuous functions by holomorphic and harmonic functions . Trans. Amer. Math. Soc. 311 (1989) 781-811. MR 961619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] W. Hengartner and G. Schober. Univalent harmonic functions . Trans. Amer. Math. Soc. 299 (1987) 1-31. MR 869396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Boris Korenblum and Edward Thomas. An inequality with applications in potential theory . Trans. Amer. Math. Soc. 279 (1983) 525-536. MR 709566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Makoto Sakai. Applications of variational inequalities to the existence theorem on quadrature domains . Trans. Amer. Math. Soc. 276 (1983) 267-279. MR 684507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] P. C. Fenton. Regularity of certain small subharmonic functions . Trans. Amer. Math. Soc. 262 (1980) 473-486. MR 586729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] P. C. Fenton. On sufficient conditions for harmonicity . Trans. Amer. Math. Soc. 253 (1979) 139-147. MR 536939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Faruk F. Abi-Khuzam. On the growth of the integral means of subharmonic functions of order less than one . Trans. Amer. Math. Soc. 241 (1978) 239-252. MR 0481002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rotraut Goubau Cahill. On bounded functions satisfying averaging conditions. I . Trans. Amer. Math. Soc. 206 (1975) 163-174. MR 0367208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carlos Segovia and Richard L. Wheeden. On weighted norm inequalities for the Lusin area integral . Trans. Amer. Math. Soc. 176 (1973) 103-123. MR 0311921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John L. Lewis. On Ess\'en's generalization of the Ahlfors-Heins theorem . Trans. Amer. Math. Soc. 172 (1972) 339-345. MR 0310265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John L. Lewis. Subharmonic functions in certain regions . Trans. Amer. Math. Soc. 167 (1972) 191-201. MR 0296328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John L. Lewis. Some theorems on the cos $\pi\ \lambda $ inequality . Trans. Amer. Math. Soc. 167 (1972) 171-189. MR 0294671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Victor L. Shapiro. Removable sets for pointwise subharmonic functions . Trans. Amer. Math. Soc. 159 (1971) 369-380. MR 0390252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. H. Binney. An elliptic system of integral equations on summable functions . Trans. Amer. Math. Soc. 37 (1935) 254-265. MR 1501786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Tibor Radó. On convex functions . Trans. Amer. Math. Soc. 37 (1935) 266-285. MR 1501787.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Oliver D. Kellogg. Converses of Gauss' theorem on the arithmetic mean . Trans. Amer. Math. Soc. 36 (1934) 227-242. MR 1501739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. F. Beckenbach and T. Radó. Subharmonic functions and surfaces of negative curvature . Trans. Amer. Math. Soc. 35 (1933) 662-674. MR 1501708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. F. Beckenbach and Tibor Radó. Subharmonic functions and minimal surfaces . Trans. Amer. Math. Soc. 35 (1933) 648-661. MR 1501707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Oliver D. Kellogg. On the derivatives of harmonic functions on the boundary . Trans. Amer. Math. Soc. 33 (1931) 486-510. MR 1501602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Maxime Bôcher. On the regions of convergence of power-series which represent two-dimensional harmonic functions . Trans. Amer. Math. Soc. 10 (1909) 271-278. MR 1500838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] W. F. Osgood. Errata: ``On the existence of the Green's function for the most general simply connected plane region'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 3, 310--314; 1500539] . Trans. Amer. Math. Soc. 2 (1901) 484-485. MR 1500438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] W. F. Osgood. On the existence of the Green's function for the most general simply connected plane region . Trans. Amer. Math. Soc. 1 (1900) 310-314. MR 1500539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1